| Model Number |
MMT-523RNAP |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump received with broken reservoir tube lip and cracked battery tube threads.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the plastic on the top of reservoir compartment was missing.The customer stated that the reservoir was lock in place.Customer stated the insulin pump had cosmetic damage.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.